Mathematische Annalen

, Volume 289, Issue 1, pp 529–542

Banach spaces which are semi-L-summands in their biduals

  • Rafael Payá
  • Angel Rodríguez Palacios
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Rafael Payá
    • 1
  • Angel Rodríguez Palacios
    • 1
  1. 1.Departamento de Análisis Matemático, Facultad de CienciasUniversidad de GranadaGranadaSpain

Personalised recommendations